# SDR CALA2023101703092

- Difficulty date: October 12, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N27258
- Make and model: Boeing 737-8
- Aircraft serial: 66593
- Aircraft time: 7,633 hours, 2,703 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Part serial: NA
- Condition: Non Issue
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON TAKEOFF AT 90 KTS. DEBRIEFED CREW AND THEY REPORTED THAT BIRD STRUCK ON LOWER RIGHT SIDE OF FUSELAGE PERFORMED BIRD STRIKE INSPECTION AS PER AMM 05-51-18-210-801, NO EVIDENCE OF BIRD STRIKE NOTED. NO DAMAGE OR DEFECTS NOTED, OK TO CONTINUE.
